# SDR 2008UALA02975

- Difficulty date: May 22, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 46,054 hours, 33,032 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT STRINGER SPLICE CORRODED BS 380 & STRINGER S-27L.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED STRINGER SPLICE.  REPLACED WITH NEW SPLICE P/N 65-59664-501.
